# SDR AALA2020031199001

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 56,441 hours, 33,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT DID NOT FLASH. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.
